# SDR AALA20150703008

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 57,572 hours, 7,221 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Low
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE THE POTABLE WATER SYS WAS FOUND TO BE INOPERATIVE.  SERVICED POTABLE WATER TO FULL.  NO LEAKS NOTED.  SYS CHECKED NORMAL.
